ILLNESSOPEDIA

Free Online Database Of Diseases, Illnesses & Ailments

  •  


Serious Digitalis Intoxication



Serious Digitalis Intoxication Causes


Serious Digitalis Intoxication is caused by undesirable and unfavorable effect of the digoxin (digitalis) drug.


Serious Digitalis Intoxication Definition


Serious Digitalis Intoxication is adverse reaction to a drug medically known as digitalis or digoxin; a medicine that slows heart rate, improves contraction and helps eliminate fluids from body tissues. Serious digitalis intoxication can result to more heart complications and may even lead to death if left undistinguished. Serious Digitalis Intoxication is one of the most serious and dangerous adverse drug reactions recorded in clinical medicine.


Serious Digitalis Intoxication Diagnosis


Indistinguishable associated signs and symptoms results to the difficulty in firm diagnosis of Serious Digitalis Intoxication. The latest development of a radioimmunoassay designed to measure accurate serum concentrations of digoxin.


Serious Digitalis Intoxication Symptoms and Signs


The symptoms observed in a person suffering from Serious Digitalis Intoxication are the manifestations of the adverse effects brought about by digoxin (digitalis). This may include some or all of the following: • Loss of appetite • Nausea • Depression • Blurred vision • Diarrhea • Vomiting • Visual instability (yellow-green halos) • Confusion • Drowsiness • Nightmares • Dizziness • Fatigue or feeling of weariness Less occurring clinical symptoms include: • Amnesia • Delirium • Acute psychosis • Heart rhythm instability • Heart conduction irregularities and malfunctions.


Serious Digitalis Intoxication Treatment


The administration of digoxin specific antibody fragments by a medical professional is the most recommendable treatment for Serious Digitalis Intoxication.


Most Viewed Pages



Recent Searches



Our Visitors Ask About



Medical News